Speech is impaired. Some sentences are normal; some are gibberish.
Another stroke to consider.
Hello and welcome to "Ask a Doctor " service.
I have read your query and here is my advice.
It is possible that another stroke happened, so, an evaluation in this direction is necessary.
So, you should try to convince him to go to the ER and to get evaluated further.
Besides treatment for seizures, blood thinners ( aspirin for example ) should be used if there are no major contradications.
Evaluation and treatment for possible high blood pressure, atrial fibrillation, also are necessary.
Hope you found the answer helpful.
Let me know if I can assist you further.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes tingling and pins and needle sensation on the left side of...
- What causes numbness in feet and ankles?
- What causes mouth spots and pit in forehead?
- What causes tingling feeling in shoulder?
- Suggest treatment for panic attacks, non functional rectum and memory loss
- What causes numbness in the right side of foot and leg?
- What causes burning sensation and tingling in hands and feet?
- What does my CT scan suggest?
- What causes shortness of breath in a patient with fibromyalgia?
- What causes severe muscle twitches at night in shoulders and arms?